English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Dual Pairs of Generalized Lyapunov Inequalities and Balanced Truncation of Stochastic Linear Systems

Benner, P., Damm, T., & Rodriguez Cruz, Y. R. (2017). Dual Pairs of Generalized Lyapunov Inequalities and Balanced Truncation of Stochastic Linear Systems. IEEE Transactions on Automatic Control, 62(2): 7478646, pp. 782-791. doi:10.1109/TAC.2016.2572881.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-002A-6CB0-B Version Permalink: http://hdl.handle.net/21.11116/0000-0002-71CA-B
Genre: Journal Article

Files

show Files
hide Files
:
ams_2286818.pdf (Postprint), 2MB
Name:
ams_2286818.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Benner, Peter1, Author              
Damm, Tobias2, Author
Rodriguez Cruz, Yolanda Rocio2, Author
Affiliations:
1Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1738141              
2University of Kaiserslautern, ou_persistent22              

Content

show

Details

show
hide
Language(s):
 Dates: 2017
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: arXiv: 1504.02155
DOI: 10.1109/TAC.2016.2572881
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: IEEE Transactions on Automatic Control
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 62 (2) Sequence Number: 7478646 Start / End Page: 782 - 791 Identifier: -